# SDR IPXA2023040392564

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: 536151A01R03
- Condition: Unknown
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1C*MAJOR REPAIR* FRAME 12 LAVATORY VENTURI EXTERNAL DOUBLER INSTALLATION FOR RCD PURPOSES ONLYCOMPLIED WITH UPS EO A300-5330-72601-B AND RCD 269970
